I already knew this, but I was hoping the patches wouldn't irritate me the same way tape does. When I had to wear the holter monitor for the cardiologist back in October (whole different story), I had huge, red welts everywhere they applied the tape. And that was only for 24 hours. So, imagine how my stomach is going to look after 4 solid weeks on these things.
I change the patches once a week, so after nearly dying for the whole week last week, I moved them onto my hips this week. It's going much better, thankfully. I'm starting to look back on all the things I've done in the attempt to get pregnant - I've been through surgery, countless pills/hormones, shots, more ultrasounds than I can count, numerous blood draws, and now these patches. The patches are freaking me out a bit, because they are linked to cancer. Granted, that occurs with long-term use and should not be an issue with just 4-6 weeks of use - but STILL. It really bothers me.
Angie, thank you so much for the email. You lifted my spirits more than you could know!